# SDR GTIA040567

- Difficulty date: June 10, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 706 - AFTER TAKEOFF, RIGHT MAIN GEAR DOOR LIGHT WOULD NOT GO OUT WITH GEAR UP.  JACKED AIRCRAFT FOR THE TROUBLE SHOOTING FOUND MLG ACTUATOR SLOW TO RETRACT ON RIGHT SIDE.  REMOVED AND REPLACED RT MLG ACTUATOR.  PERFORMED GEAR SWING ALL LIGHTS OUT.  OPS CHECK NORMAL.  (M)
